# SDR SWIA202053830

- Difficulty date: October 13, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR CLEAT DD4 FS 313.75 HAS CORROSION.  C-CHECK RO 11/3/2020.  REPLACED FWD PAX DOOR CLEAT AT DD4 FS 313.75, REF CRJ 700 SRM AND DWG.  COMPLIED WITH TASK CARD.
